# SDR HALA2010091600421

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,812 hours, 32,000 cycles
- Engine: Ge CF680
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 3204365
- Part serial: 0222
- Condition: Leaking
- Location: Rt Mlg
- Part time: 14 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ARRIVAL, FOUND HYD LEAKING RT GEAR WHEEL WELL.  R & R MAIN GEAR SELECTOR VALVE IAW AMM TASK 32-31-02-004-001 AND TASK 32-31-02-404-008.  OPS AND LEAK CKD OK.
